Back to overview
Export results as [feed] RSS 1.0 [feed] RSS 2.0
Order by: Year of publication | Authors | Document Type | No order
Skip to: 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 1999 | 1998 | 1996

2018

Simon, Tobias (2018) On the isospectral problem of Fermi curves of two-dimensional doubly periodic Schrödinger operators. Open Access Mannheim [Doctoral dissertation]
[img]
Preview

2017

Kolb, Oliver ORCID: 0000-0001-6947-5520 ; Döring, Leif ; Klinger, Melanie ; Schlather, Martin ; Schmidt, Martin U. (2017) Individualisierte Tutorien im Mathematikstudium. Neues Handbuch Hochschullehre Berlin 82 77-88 [Article]

Lübcke, Eva (2017) The direct and the inverse problem of finite type Fermi curves of two-dimensional double-periodic Schrödinger operators. Open Access Mannheim [Doctoral dissertation]
[img]
Preview

2016

Carberry, Emma ; Schmidt, Martin U. (2016) The closure of spectral data for constant mean curvature tori in. Journal für die reine und angewandte Mathematik Berlin ; New York 2016 721 149-166 [Article]

Knopf, Markus (2016) Darboux coordinates for periodic solutions of the sinh–Gordon equation. Journal of Geometry and Physics Amsterdam [u.a.] 110 60-68 [Article]

2015

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. (2015) On mean-convex Alexandrov embedded surfaces in the 3-sphere. Mathematische Zeitschrift Berlin [u.a.] 281 1 483-499 [Article]

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicholas (2015) Flows of constant mean curvature tori in the 3-sphere: The equivariant case. Journal für die reine und angewandte Mathematik Berlin [u.a.] 2015 707 46-86 [Article]

2014

Kilian, Martin ; Schmidt, Martin U. ; Schmitt, Nicolas (2014) On stability of equivariant minimal tori in the 3-sphere. Journal of Geometry and Physics Amsterdam [u.a.] 85 171-176 [Article]

2013

Knopf, Markus (2013) Periodic solutions of the sinh-Gordon equation and integrable systems. Open Access Mannheim [Doctoral dissertation]
[img]
Preview

Klauer, Alexander ; Schmidt, Martin U. (2013) Erratum Bloch varieties of higher-dimensional, periodic Schrödinger operators [J. Appl. Anal. 15 (2009), 33–46]. Journal of Applied Analysis : JAA Berlin [u.a.] 19 2 305-306 [Article]

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U. (2013) Finite type minimal annuli in S^2×R. Illinois Journal of Mathematics Champaign, Ill. 57 3 697-741 [Article]

2012

Zentgraf, Jörg (2012) Constrained Willmore Hopf Tori. Open Access Mannheim [Doctoral dissertation]
[img]
Preview

2011

Klauer, Alexander (2011) On complex Fermi curves of two-dimensional periodic Schrödinger operators. Open Access [Doctoral dissertation]
[img]
Preview

2010

Kilian, Martin ; Schmidt, Martin U. On infinitesimal deformations of cmc surfaces of finite type in the 3-sphere. Ohnita, Yoshihiro 237-254 In: Riemann Surfaces, Harmonic Maps and Visualization : Proceedings of the 16 OCU International Academic Symposium 2008 (2010) Osaka 16th Osaka City University International Academic Symposium 2008 (Osaka, Japan) [Conference or workshop publication]

Klein, Sebastian (2010) Totally geodesic submanifolds of the eceptional Riemannian symmetric spaces of rank 2. Osaka Journal of Mathematics Tokyo 47 4 1077-1157 [Article]

2009

Klein, Sebastian (2009) Totally geodesic submanifolds of the complex and the quaternionic 2-Grassmannians. Transactions of the American Mathematical Society Providence, RI 36 4927-4967 [Article]

Klein, Sebastian (2009) Reconstructing the geometric structure of a Riemannian symmetric space from its Satake diagram. Geometriae dedicata Dordrecht [u.a.] 13 25-50 [Article]

Klein, Sebastian Totally geodesic submanifolds in Riemannian symmetric spaces. Alvarez López, José 136-145 In: Differential Geometry : proceedings of the VIII International Colloquium, Santiago de Compostela, Spain, 7 - 11 July 2008 (2009) Hackensack, NJ [u.a.] [Conference or workshop publication]

Klein, Sebastian ; Thorbergsson, Gudlaugur ; Verhóczki, László (2009) On the Funk transform on compact symmetric spaces. Publicationes Mathematicae / Institutum Mathematicum Universitatis Debreceniensis Debrecen 75 3/4 485-493 [Article]

Klauer, Alexander ; Schmidt, Martin U. (2009) Bloch Varieties of higher-dimensional periodic Schrödinger Operators. Journal of Applied Analysis : JAA Berlin [u.a.] 15 1 33-46 [Article]

2008

Kilian, Martin ; Rossman, Wayne ; Schmitt, Nick (2008) Delaunay ends of constant mean curvature surfaces. Compositio Mathematica Cambridge 144 186-220 [Article]

2007

Schmitt, Nick ; Martin, Kilian ; Kobayashi, Shimpe ; Rossman, Wayne (2007) Unitarization of monodromy representations and constant mean curvature trinoids in 3-dimensional space forms. Journal of the London Mathematical Society Oxford 75 3 563-581 [Article]

Creutzig, Thomas ; Klauer, Alexander ; Scheithauer, Nils R. (2007) Natural constructions of some generalized Kac-Moody algebras as bosonic strings. Communications in Number Theory and Physics Somerville, Mass. 1 3 453-477 [Article]

2006

Burstall, Francis E. ; Kilian, Martin (2006) Equivariant harmonic cylinders. The Quarterly Journal of Mathematics Oxford 57 4 449-468 [Article]

1999

Ballmann, Joachim ; Fulea, Dan ; Weissauer, Rainer (1999) Abstieg anisotroper Konjugationsklassen in Weylgruppen. Manuskripte der Forschergruppe Arithmetik Mannheim ; Heidelberg 99,17 [Working paper]

Schröder, Michael (1999) Fact and fantasy in recent applications of transform methods to the valuation of exotic options. Arbeitspapier / Lehrstuhl für Mathematik III Mannheim [Working paper]

Schröder, Michael (1999) On the valuation of Paris options : foundational results. Mannheim [Working paper]

1998

Fulea, Dan (1998) Höhere arithmetische K-Theorie. Open Access [Doctoral dissertation]
[img]
Preview

Borcherds, Richard E. ; Freitag, Eberhard ; Weissauer, Rainer (1998) A Siegel cusp form of degree 12 and weight 12. Journal für die reine und angewandte Mathematik Berlin [u.a.] 494 141-153 [Article]

1996

Schröder, Michael (1996) Die lokale Langlands-Korrespondenz und Carayols Theorie modularer Darstellungen. Die Taniyama-Weil Vermutung nach Taylor-Wiles Mannheim [Book chapter]

This list was created automatically on Sat Oct 19 04:38:35 2019 CEST